Duke Mathematical Journal

Opers with irregular singularity and spectra of the shift of argument subalgebra

Boris Feigin, Edward Frenkel, and Leonid Rybnikov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The universal enveloping algebra of any simple Lie algebra g contains a family of commutative subalgebras, called the quantum shift of argument subalgebras. We prove that generically their action on finite-dimensional modules is diagonalizable and their joint spectra are in bijection with the set of monodromy-free $^LG$-opers on P1 with regular singularity at one point and irregular singularity of order 2 at another point. We also prove a multipoint generalization of this result, describing the spectra of commuting Hamiltonians in Gaudin models with irregular singularity. In addition, we show that the quantum shift of argument subalgebra corresponding to a regular nilpotent element of g has a cyclic vector in any irreducible finite-dimensional g-module. As a by-product, we obtain the structure of a Gorenstein ring on any such module. This fact may have geometric significance related to the intersection cohomology of Schubert varieties in the affine Grassmannian.

Article information

Source
Duke Math. J. Volume 155, Number 2 (2010), 337-363.

Dates
First available in Project Euclid: 27 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1288185458

Digital Object Identifier
doi:10.1215/00127094-2010-057

Mathematical Reviews number (MathSciNet)
MR2736168

Zentralblatt MATH identifier
1226.22017

Subjects
Primary: 22E46: Semisimple Lie groups and their representations
Secondary: 82B23: Exactly solvable models; Bethe ansatz 34M40: Stokes phenomena and connection problems (linear and nonlinear)

Citation

Feigin, Boris; Frenkel, Edward; Rybnikov, Leonid. Opers with irregular singularity and spectra of the shift of argument subalgebra. Duke Math. J. 155 (2010), no. 2, 337--363. doi:10.1215/00127094-2010-057. https://projecteuclid.org/euclid.dmj/1288185458


Export citation

References

  • D. G. Babbitt and V. S. Varadarajan, Formal reduction theory of meromorphic differential equations: a group theoretic view, Pacific J. Math. 109 (1983), 1--80.
  • A. Beilinson and V. Drinfeld, Quantization of Hitchin's integrable system and Hecke eigen-sheaves, preprint, www.ma.utexas.edu/$\sim$benzvi/BD.
  • P. P. Boalch, $G$-bundles, isomonodromy, and quantum Weyl groups, Int. Math. Res. Not. 2002, no. 22, 1129--1166.
  • A. Chervov and D. Talalaev, Quantum spectral curves, quantum integrable systems and the geometric Langlands correspondence, preprint,\arxivhep-th/0604128v2
  • B. Feigin and E. Frenkel, ``Affine Kac-Moody algebras at the critical level and Gelfand-Dikii algebras'' in Infinite Analysis (Kyoto, 1991), Adv. Ser. Math. Phys. 16, World Sci. Publ., River Edge, N.J. 1992, 197--215.
  • —, Quantization of soliton systems and Langlands duality, preprint.
  • B. Feigin, E. Frenkel, and N. Reshetikhin, Gaudin model, Bethe ansatz and critical level, Comm. Math. Phys. 166 (1994), 27--62.
  • B. Feigin, E. Frenkel, and V. Toledano Laredo, Gaudin models with irregular singularities, Adv. Math. 223 (2010), 873--948.
  • E. Frenkel, ``Affine algebras, Langlands duality and Bethe ansatz'' in XIth International Congress of Mathematical Physics (Paris, 1994). Int. Press, Cambridge, Mass., 1995, 606--642.
  • —, Wakimoto modules, opers and the center at the critical level, Adv. Math. 195 (2005), 297--404.
  • —, ``Gaudin model and opers'' in Infinite Dimensional Algebras and Quantum Integrable Systems, Progr. Math. 237, Birkhäuser, Basel, 2005, 1--58.
  • —, Langlands Correspondence for Loop Groups, Cambridge Stud. Adv. Math. 103, Cambridge Univ. Press, Cambridge, 2007.
  • E. Frenkel and D. Gaitsgory, ``Local geometric Langlands correspondence and affine Kac-Moody algebras'' in Algebraic Geometry and Number Theory, Progr. Math. 253, Birkhäuser, Boston, 2006, 69--260.
  • M. Gaudin, Diagonalisation d'une classe d'hamiltoniens de spin, J. Physique 37 (1976), 1089--1098.
  • —, La fonction d'onde de Bethe, Collection du Commissariat à l'Énergie Atomique: Série Scientifique, Masson, Paris, 1983.
  • V. Ginzburg, Perverse sheaves on a loop group and Langlands' duality, preprint,\arxivalg-geom/9511007v4
  • Yu. Ilyashenko and S. Yakovenko, Lectures on analytic differential equations, unpublished book, www.wisdom.weizmann.ac.il/$\sim$yakov/thebook.pdf.
  • B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327--404.
  • S. V. Manakov, Note on the integration of Euler's equations of the dynamics of an $n$-dimensional rigid body, Funct. Anal. Appl. 10 (1976), 328--329.
  • I. Mirković and K. Vilonen, Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166 (2007), 95--143.
  • A. S. Mishchenko and A. T. Fomenko, Integrability of Euler's equations on semisimple Lie algebras, Trudy Sem. Vektor. Tenzor. Anal. 19 (1979), 3--94.; English translation in Selecta Math. Sov. 2 (1982), 207--291.
  • E. Mukhin, V. Tarasov, and A. Varchenko, Schubert calculus and representations of general linear group, preprint.
  • —, Spaces of quasi-exponentials and representations of $\gg\ll_N$, J. Phys. A 41 (2008), no. 19 art. ID 194017.
  • L. G. Rybnikov, Argument shift method and Gaudin model, Func. Anal. Appl. 40 (2006), 30--43.
  • —, Uniqueness of higher Gaudin Hamiltonians, Rep. Math. Phys. 61 (2008), 247--252.
  • Y. Sibuya, Simplification of a system of linear ordinary differential equations about a singular point, Funkcial. Ekvac. 4 (1962), 29--56.
  • V. Toledano Laredo, A Kohno-Drinfeld theorem for quantum Weyl groups, Duke Math. J. 112 (2002), 421--451.
  • V. S. Varadarajan, Linear meromorphic differential equations: a modern point of view, Bull. Amer. Math. Soc. (N.S.) 33 (1996), 1--42.
  • W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, reprint of the 1976 edition, Dover, New York, 1987.